@article{IVM_2001_2_a4,
author = {M. Yu. Kokurin and N. A. Yusupova},
title = {On necessary conditions for the qualified convergence of methods for solving linear ill-posed problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {39--47},
year = {2001},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2001_2_a4/}
}
TY - JOUR AU - M. Yu. Kokurin AU - N. A. Yusupova TI - On necessary conditions for the qualified convergence of methods for solving linear ill-posed problems JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2001 SP - 39 EP - 47 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_2001_2_a4/ LA - ru ID - IVM_2001_2_a4 ER -
%0 Journal Article %A M. Yu. Kokurin %A N. A. Yusupova %T On necessary conditions for the qualified convergence of methods for solving linear ill-posed problems %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 2001 %P 39-47 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_2001_2_a4/ %G ru %F IVM_2001_2_a4
M. Yu. Kokurin; N. A. Yusupova. On necessary conditions for the qualified convergence of methods for solving linear ill-posed problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (2001), pp. 39-47. http://geodesic.mathdoc.fr/item/IVM_2001_2_a4/
[1] Bakushinskii A. B., Goncharskii A. V., Iterativnye metody resheniya nekorrektnykh zadach, Nauka, M., 1989, 128 pp. | MR
[2] Vainikko G. M., Veretennikov A. Yu., Iteratsionnye protsedury v nekorrektnykh zadachakh, Nauka, M., 1986, 181 pp. | MR
[3] Ivanov V. K., Vasin V. V., Tanana V. P., Teoriya lineinykh nekorrektnykh zadach i ee prilozheniya, Nauka, M., 1978, 206 pp. | MR
[4] Riss F., Sekefalvi-Nad B., Lektsii po funktsionalnomu analizu, 2-e izd., Mir, M., 1979, 587 pp. | MR
[5] Kolmogorov A. N., Fomin S. V., Elementy teorii funktsii i funktsionalnogo analiza, 5-e izd., Nauka, M., 1981, 543 pp. | MR
[6] Kokurin M. Yu., “O neobkhodimykh usloviyakh skhodimosti s zadannoi skorostyu metodov resheniya lineinykh nekorrektnykh zadach”, Vestn. S.-Peterb. un-ta, Ser. 1, 1997, no. 2, 22–27 | Zbl
[7] Engl H. W., Hanke M., Neubauer A., Regularization of inverse problems, Kluwer, Dordrecht, 1996, 320 pp. | MR | Zbl
[8] Titchmarsh E., Teoriya funktsii, 2-e izd., Nauka, M., 1980, 463 pp. | MR | Zbl
[9] Nemirovskii A. S., Polyak B. T., “Iterativnye metody resheniya lineinykh nekorrektnykh zadach pri tochnoi informatsii, II”, Izv. AN SSSR. Tekhn. kibernet., 1984, no. 3, 18–25